# SDR AALA980402

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOR LIGHTING AT PAX SEAT ROWS 7 TO 16 WAS INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY FLOOR LIGHT PAX SEAT ROWS 7 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
